# SDR DALA14000316802

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 60,811 hours, 17,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE AT A FASTENER LOCATION AT BS 557 BETWEEN S24-25R.  REMOVED DAMAGED FASTENER IAW SRM 53-00-01, FIG 201, SEC II. PERFORMED EDDY CURRENT INSPECTION IAW NDT MANUAL, 51-00-16 AND  INSTALLED PERMANENT REPAIR FASTENERS IAW SRM 53-00-01, FIG 201.
